# SDR SWIA201945615

- Difficulty date: March 8, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 42,019 hours, 36,876 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RECEIVED A GEAR DISAGREE WARNING AND NOSE DOOR WARNING DURING GEAR EXTENSION ON APPROACH.  BOTH WARNINGS DISAPPEARED AND GEAR DISPLAYED DOWN AND 3 GREEN WHEN GEAR WAS DOWN AND LOCKED. (FLT#5361) FO: 03/08/2019 WORK IN PROGRESS
